# SDR FDKA2009080300164

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,120 hours, 14,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6201 CVG.  MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBED DOOR SEAL / AND ROLLERS, OPS GOOD.
